MathSciNet Relay Station
MathSciNet bibliographic data
MR755237 53C05 (53C80 57N13 57R99 58E99 81E13)
Taubes, Clifford Henry Self-dual connections on $4$-manifolds with indefinite intersection matrix. J. Differential Geom. 19 (1984), no. 2, 517–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement